# SDR SWAA116030

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 29,988 hours, 17,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 41A5500
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT EMERGENCY EXIT SIDEWALL LIGHT DIM.  RELAMPED LIGHT PER MM.
